EconPapers    
Economics at your fingertips  
 

On Pexider Differences in Topological Vector Spaces

Abbas Najati, M. R. Abdollahpour and Gwang Hui Kim

Abstract and Applied Analysis, 2011, vol. 2011, 1-10

Abstract:

Let ð ‘‹ be a normed space and ð ‘Œ a sequentially complete Hausdorff topological vector space over the field â„š of rational numbers. Let ð · 1 = { ( ð ‘¥ , 𠑦 ) ∈ ð ‘‹ × ð ‘‹ ∶ ‖ ð ‘¥ ‖ + ‖ 𠑦 ‖ ≥ ð ‘‘ } , and ð · 2 = { ( ð ‘¥ , 𠑦 ) ∈ ð ‘‹ × ð ‘‹ ∶ ‖ ð ‘¥ ‖ + ‖ 𠑦 ‖ < ð ‘‘ } where ð ‘‘ > 0 . We prove that the Pexiderized Jensen functional equation is stable for functions defined on ð · 1 ( ð · 2 ) , and taking values in ð ‘Œ . We consider also the Pexiderized Cauchy functional equation.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/370104.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/370104.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:370104

DOI: 10.1155/2011/370104

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:370104